MAUDE Adverse Event Report: RESPIRONICS, INC. AMARA VIEW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. AMARA VIEW MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1090603
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation that an amara view face mask interfered with a users pacemaker due to the magnetic clips.The end user experienced a change in his heartbeat which resolved once the mask was removed.There was no report of medical intervention.There was no report of patient harm or injury.The manufacturer has not received the product for investigation.The amara view instructions for use includes the following warnings: the mask assembly contains magnets.Some medical devices may be affected by magnetic fields.The magnetic clips in this mask should be kept at least 2 in.(50 mm) away from any active medical device with special attention to implanted devices such as pacemakers, defibrillators and cochlear implants.Do not use in or near magnetic resonance imaging (mri) equipment.Keep unassembled magnetic headgear clips out of reach of children.In case of accidental swallowing, seek medical assistance immediately.This report will be filed as an initial-final report.We will continue to monitor these complaints regarding magnets.If any additional information is received, an additional report will be filed.The manufacturer concludes no further action is needed at this time.

Brand Name
AMARA VIEW MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15033064
Report Number2518422-2022-60534
Device Sequence Number15183337
Product Code BZD
UDI-Device Identifier00606959009141
UDI-Public00606959009141
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1090603
Device Catalogue Number1090603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown